New method for nonparaxial beam propagation

Sharma, Anurag ; Agrawal, Arti (2004) New method for nonparaxial beam propagation Journal of the Optical Society of America A: Optics, Image Science, and Vision, 18 (6). pp. 1082-1087. ISSN 1084-7529

Full text not available from this repository.

Official URL:

Related URL:


A new method for solving the wave equation is presented that is nonparaxial and can be applied to wide-angle beam propagation. It shows very good stability characteristics in the sense that relatively larger step sizes can be taken. An implementation by use of the collocation method is presented in which only simple matrix multiplications are involved and no numerical matrix diagonalization or inversion is needed. The method is hence faster and is also highly accurate.

Item Type:Article
Source:Copyright of this article belongs to Optical Society of America.
ID Code:48451
Deposited On:14 Jul 2011 08:21
Last Modified:14 Jul 2011 08:21

Repository Staff Only: item control page